# SDR CA050830005

- Difficulty date: August 30, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Aircraft time: 80 hours
- Engine: Pwc PW150A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE EXPERIENCED AN UNCOMMANDED SHUTDOWN IN FLIGHT.  SUBSEQUENT INSPECTION REVEALED DAMAGE TO THE ENGINE INLET AND LOW PRESSURE COMPRESSOR.  P&WC WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE DETERMINED.
